# SDR GUUA94053102109A

- Difficulty date: October 21, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 28,903 hours, 33,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 327 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CTR BELLY SKIN CORROSION AT FS 327.63 BETWEEN STR 16 TO 15R OUT OF LIMITS REQUIRES REPAIR.  REMOVED DAMAGED SKIN FABRICATED AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
